In this work, considering a new subclass of bi-univalent functions which are m-fold symmetric and analytic functions in the open unit disk, we determine estimates for the general Taylor-Maclaurin coefficient of the functions in this class. Furthermore, initial upper bounds of coefficients for m-fold symmetric, analytic and bi-univalent functions were found in this study. For this purpose, we used the Faber polynomial expansions. In certain cases, the coefficient bounds presented in this paper would generalize and improve some recent works in the literature. We hope that this paper will inspire future researchers in applying our approach to other related problems.
Analytic functions, univalent functions, bi-univalent functions, coefficient estimate
SAKAR, FETHİYE MÜGE and CANBULAT, ADNAN
"Inequalities on coefficients for certain classes of m-fold symmetric and bi-univalent functions equipped with Faber polynomial,"
Turkish Journal of Mathematics: Vol. 43:
1, Article 24.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss1/24